# SDR UPS97222174

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIB AT LEFT WING BL 620 IS CRACKED.  STOP DRILLED CRACK, VERIFIED CONTAINMENT, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-10-2, 51-40-2.
